TitleTemporal resolutions in species distribution models of highly mobile marine animals: Recommendations for ecologists and managers
Publication TypeJournal Article
Year of Publication2017
AuthorsMannocci, L, Boustany, AM, Roberts, JJ, Palacios, DM, Dunn, DC, Halpin, PN, Viehman, S, Moxley, J, Cleary, J, Bailey, H, Bograd, SJ, Becker, EA, Gardner, B, Hartog, JR, Hazen, EL, Ferguson, MC, Forney, KA, Kinlan, BP, Oliver, MJ, Perretti, CT, Ridoux, V, Teo, SLH, Winship, AJ
Secondary AuthorsBeger, M
JournalDiversity and Distributions
Pagination1098 - 1109
Date Published09/2017
Short TitleDivers Distrib